# SDR SWAA2021110121870

- Difficulty date: September 21, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SERVICE DOOR STUB FRAME, BS 294.5, S7 - 10R.  REMOVED THE STUB FRAME, DEPRESSOR, STOP FITTING, FITTING, AND INSOLATOR IAW SRM 51-40-02.   REPLACED THE STUB FRAME IAW SRM 51-40-02-0G-0, AND DWG 141A8370, REV D.
